# SDR UPS98826009

- Difficulty date: January 27, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N703UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45939
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 1240
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:D/CK SEAT TRACK B-C CORRODED AT STA 1240.  REMOVED DAMAGED TRACK STA 1190 TO 1270.  FABRICATED AND INSTALLED NEW TRACK IAW DC8 SRM 51 3 0 AND 51 1 8 AND 53 2 3.
